# SDR FDEA202310231791

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 78,403 hours, 29,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5300072R1
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE FRAME REPAIR AT STA 1360 L/H AFT CARGO FRAME PER EA # F-5310-TO376446 REPAIR PREFORMED PER EA # F-5310-T0376446 P 1.  EO TITLE:  FUSELAGE - MAIN - FRAME -   EXISTING REPAIR FOUND FRAME 1360 AT S-26L DURING EO F- 5310 - E0347443 -   REPAIR   REPLACED.   MAJOR REPAIR.
